RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra i Logika. Sem., 1967 Volume 6, Number 2, Pages 61–76 (Mi al1096)

This article is cited in 1 paper

Conjugacy subgroups in nilpotent groups

V. N. Remeslennikov


Abstract: The main result of the present note is following
Theorem 2.I . Let $G$ be a finitely-generated nilpotent group and let $A$, $B$ be subgroups of $G$ which are not conjugate in $G$. Then there is an epimorphism $\varphi$ of $G$ onto a finite group $H$ such that $A\varphi$ and $B\varphi$ are not conjugate in $H$.

Received: 15.03.1967



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025